Slant lightlike submersions from an indefinite nearly Kahler manifold into a lightlike manifold

Rajendra Prasad, Punit Kumar Singh, Sushil Kumar

Abstract


As a generalization of almost Hermitian submersions, we introduce slant lightlike submersion from an indefinite nearly Kähler manifold into a lightlike manifold. We establish the existence theorems for these submersions and investigate the geometry of foliations which are arisen from the definition of lightlike submersion. We also find necessary and sufficient condition for the leaves of the distributions to be totally geodesic foliations in indefinite nearly Kähler manifold.

Full Text: PDF

How to Cite this Article:

Rajendra Prasad, Punit Kumar Singh, Sushil Kumar, Slant lightlike submersions from an indefinite nearly Kahler manifold into a lightlike manifold, Journal of Mathematical and Computational Science, Vol 8, No 2 (2018), 225-240

Copyright © 2018 Rajendra Prasad, Punit Kumar Singh, Sushil Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS